# SDR DALA2015120407406

- Difficulty date: December 3, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -1732 BETWEEN FRAMES 65 TO 66.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472075, D53474250, D53472750.
